Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 8, Issue 4, Pages 361-370
http://dx.doi.org/10.1155/S1048953395000323

An approach to the stochastic calculus in the non-Gaussian case

Ukrainian Academy of Sciences, Institute of Mathematics, Tereshenkovskaia, 3, Kiev 252601, Ukraine

Received 1 January 1994; Revised 1 April 1995

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Andrey A. Dorogovtsev, “An approach to the stochastic calculus in the non-Gaussian case,” Journal of Applied Mathematics and Stochastic Analysis, vol. 8, no. 4, pp. 361-370, 1995. https://doi.org/10.1155/S1048953395000323.